Volume 12 no 1-2, 2020, Annals Series on Mathematics on Its Application

 

 

Abs.Article Toader Morozan, Vladimir Răzvan, Dan Tiba

VASILE DRĂGAN AT HIS 70TH BIRTHDAY

 

Abs.Article Vasile Berinde

APPROXIMATING FIXED POINTS OF ALMOST CONVEX CONTRACTIONS IN METRIC SPACES

 

Abs.Article Irina Badralexi, Silvia Balea, Andrei Halanay, Dumitru Jardan, Rodica Rădulescu

A COMPLEX MODEL OF CELL EVOLUTION IN LEUKEMIA INCLUDING COMPETITION AND THE ACTION OF THE IMMUNE SYSTEM

 

Abs.Article Aurelian Cernea

ON CONTROLLABILITY FOR A FRACTIONAL DIFFERENTIAL INCLUSION OF CAPUTO-FABRIZIO TYPE

 

Abs.Article George Yin, Zhexin Wen

TWO-TIME-SCALE REGIME-SWITCHING STOCHASTIC KOLGOMOROV SYSTEMS WITH WIDEBAND NOISES

 

Abs.Article Radu BUDACA

QUASI-EXACT SOLVABILITY OF THE D-DIMENSIONAL SEXTIC POTENTIAL IN TERMS OF TRUNCATED BI-CONFLUENT HEUN FUNCTIONS

 

Abs.Article Namita Das, Swarupa Roy

TOEPLITZ AND HANKEL OPERATORS ON WEIGHTED BERGMAN SPACES

 

Abs.Article Subhasis Das

ON CAUCHY’S TYPE BOUND FOR ZEROS OF A POLYNOMIAL

 

Abs.Article Sorin G. Gal

APPROXIMATION BY POLYNOMIAL POSSIBILISTIC INTEGRAL OPERATORS

 

Abs.Article Eva Kaslik, Mihaela Neamțu, Loredana Flavia Vesa

AN UNEMPLOYMENT MODEL WITH TIME DELAY

Abs.Article Mircea Merca

ON THE NUMBER OF PARTITIONS INTO PARTS WITH THE MINIMAL PART k AND THE MINIMAL DIFFERENCE d

 

Abs.Article Bozhidar Angelov Stanchev, Hristo Ivanov Paraskevov

CONSTRAINING TRIANGULATION TO LINE SEGMENTS: A FAST METHOD FOR CONSTRUCTING CONSTRAINED DELAUNAY RIANGULATION

 

Abs.Article Silvia Baeva, Vasil Shterev, Nikolay Hinov, Hristiyan Kanchev

COMPARATIVE ANALYSIS BETWEEN TWO CASES OF RISK ASSESSMENT FOR E-BIKE CYCLING IN URBAN AREA

 

Abs.Article Alessio Famà, Liliana Restuccia

NON-EQUILIBRIUM THERMODYNAMICS FRAMEWORKS FOR POROUS DEFECTS IN ISOTROPIC MEDIA

 

Abs.Article Ivan G. Ivanov

ITERATIVE COMPUTING THE MINIMAL SOLUTION OF THE COUPLED NONLINEAR MATRIX EQUATIONS IN TERMS OF NONNEGATIVE MATRICES

 

Abs.Article Hristo Paraskevov, Aleksandar Stefanov, Borislav Stoyanov

YASH: YET ANOTHER STEGO HIDING

 

Abs.Article Borislav Stoyanov

SELF-SHRINKING CHAOS BASED PSEUDO-RANDOM ALGORITHM

 

Abs.Article Ioan-Lucian Popa, Traian Ceaușu, Larisa Elena Biriș, Tongxing Li, Akbar Zada

GENERALIZED EXPONENTIALLY STABLE LINEAR TIME-VARYING DISCRETE BEHAVIORS

 

Abs.Article Gheorghe Moroșanu, Adrian Petrușel

TWO-PARAMETER SECOND-ORDER DIFFERENTIAL INCLUSIONS IN HILBERT SPACES

 

Abs.Article Constantin Fetecau, Maricel Agop

EXACT SOLUTIONS FOR OSCILLATING MOTIONS OF SOME FLUIDS WITH POWER-LAW DEPENDENCE OF VISCOSITY ON THE PRESSURE

Abs.Article Dan Tiba, Masahiro Yamamoto

A PARABOLIC SHAPE OPTIMIZATION PROBLEM

 

Abs.Article Rovana Boruga (Toma), Mihail Megan

NONUNIFORM POLYNOMIAL DICHOTOMY WITH LYAPUNOV TYPE NORMS

 

Abs.Article Henri Bonnel

WHEN SEMIVECTORIAL BILEVEL OPTIMIZATION REDUCES TO ORDINARY BILEVEL OPTIMIZATION

 

Abs.Article Valeriu Prepeliță, Tiberiu Vasilache

CONTROLLABILITY AND GRAMIANS OF 2D CONTINUOUS TIME LINEAR SYSTEMS

 

Abs.Article Vladimir Răsvan

New results on water hammer stability

 

Abs.Article André M. de Oliveira, Oswaldo L. V. Costa

ON THE H2 STATIC OUTPUT FEEDBACK CONTROL FOR HIDDEN MARKOV JUMP LINEAR SYSTEMS

 

Abs.Article Adrian-Mihail Stoica, Isaac Yaesh

STATIC OUTPUT FEEDBACK DESIGN IN AN ANISOTROPIC NORM SETUP

 

Abs.Article Viorica Mariela Ungureanu

MEAN SQUARE ASYMPTOTIC STABILITY OF DISCRETE-TIME LINEAR FRACTIONAL ORDER SYSTEMS

 

Abs.Article Mihail Megan, Violeta Terlea

LYAPUNOV FUNCTIONS FOR TRICHOTOMY WITH GROWTH RATES OF EVOLUTION OPERATORS IN BANACH SPACES

 

Abs.Article Hiroaki Mukaidani, Ramasamy Saravanakumar, Hua Xu, Weihua Zhuang

ROBUST STATIC OUTPUT FEEDBACK STACKELBERG STRATEGY FOR MARKOV JUMP DELAY STOCHASTIC SYSTEMS

Abs.Article Fortià Vila Vergés, Marcelo Dutra Fragoso

A STATIONARY LINEAR MEAN SQUARE FILTER FOR THE OPERATION MODE OF CONTINUOUS-TIME MARKOVIAN JUMP LINEAR SYSTEMS

 

Abs.Article Samir Aberkane

ON THE EXISTENCE OF THE SOLUTION OF RICCATI EQUATIONS ARISING IN LINEAR QUADRATIC MEAN FIELD DYNAMIC GAMES

 

Abs.Article Kliti Kodra, Ningfan Zhong, Zoran Gajic

REMARKS ON TIME-SCALE DECOMPOSITION USING SINGULAR PERTURBATIONS WITH APPLICATIONS

 

Abs.Article Tobias Damm, Birgit Jacob

ON COERCIVITY AND THE FREQUENCY DOMAIN CONDITION IN INDEFINITE lq-control

 

Abs.Article Mustapha Ait Rami

STATIC OUTPUT-FEEDBACK STABILIZATION OF MARKOVIAN JUMP SYSTEMS WITH UNCERTAIN PROBABILITY RATES

 

Abs.Article Alina I. Doban, Mircea Lazar

INPUT-TO-STATE STABILITY FINITE-TIME LYAPUNOV FUNCTIONS FOR CONTINUOUS-TIME SYSTEMS